# SDR ASAA2017101822236

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 18,364 hours, 5,974 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Ram Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START & RECALL, A PACK LIGHT ILLUMINATED.  DOES NOT RESET WITH CHECKLIST. ACFT GROUNDED.  RAM AIR ACTUATOR FAULT ON ZONE TEMP CONTROLLER NR 1. RESET & BITE TESTED NORMAL IAW FIM 31-62, TASK 801.
